# SDR SWAA2025111829417

- Difficulty date: October 28, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 70,316 hours, 42,030 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXISTING DOUBLER REPAIR LOCATED ON BS 235.5 AFT POSITION ELECTRICAL GROUND POWER ACCESS.  PERFORMED PERMANENT REPAIR LOCATED ON BS 235.5 AFT POSITION ELECTRICAL GROUND POWER ACCESS IAW SRM 51-40-02 AND SRM 53-10-15-2R-4 REPAIR 4 IAW SRM 51-40-02 AND 51-10-02, PARAGRAPH 9.
